# SDR VNAA2017070411102

- Difficulty date: July 4, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 6,111 hours, 5,550 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 802
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE COCKPIT AND CABIN FILLED WITH SMOKE. CREW ALSO REPORTED A LT PACK AUTO FAIL MESSAGE.  THE AIR CYCLE MACHINE WAS REPLACED AND THE SYSTEM WAS OPS CHECKED GOOD.
